Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Dr. Kramer : Any suggestions or advice - PLEASE

Posted by Optimistic on April 1, 2002, at 11:38:07

I have been having a terrible time each morning when I awaken at about 5 AM. Each day I get up very tired, trembling and shaking, and have severe nausea.This lasts all morning and then usually improves about 1 PM. This has been going on for months now.
The only meds I am taking are Remeron 7.5 mg at night and Klonopin .25 mg BID.
I have depression and anxiety. The reason the Remeron is so low is that at higher doses it really wasn't helping much but without any I have insomnia so I take it to help with sleeping. I have not had any luck with other AD's. Either it was too stimulating and anxiety producing or too sedating and totally numbed me.
Any thoughts as to why I awaken with these same symptoms every day and what can I do to avoid them?? Thank you for your help.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Optimistic thread:101291